We prove new borderline regularity results for solutions to fully nonlinear elliptic equations together with pointwise gradient potential estimates.

Borderline estimates for fully nonlinear elliptic equations / P., Daskalopoulos; T., Kuusi; Mingione, Giuseppe. - In: COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0360-5302. - 39:3(2014), pp. 574-590. [10.1080/03605302.2013.866959]

Borderline estimates for fully nonlinear elliptic equations

MINGIONE, Giuseppe
2014-01-01

Abstract

We prove new borderline regularity results for solutions to fully nonlinear elliptic equations together with pointwise gradient potential estimates.
Borderline estimates for fully nonlinear elliptic equations / P., Daskalopoulos; T., Kuusi; Mingione, Giuseppe. - In: COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0360-5302. - 39:3(2014), pp. 574-590. [10.1080/03605302.2013.866959]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2741131
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 19
  • ???jsp.display-item.citation.isi??? 20
social impact